CONTROLLABILITY FOR THE WAVE EQUATION ON GRAPH WITH CYCLE AND DELTA-PRIME VERTEX CONDITIONS Article

Avdonin, Sergei, Edward, Julian, Leugering, Guenter. (2023). CONTROLLABILITY FOR THE WAVE EQUATION ON GRAPH WITH CYCLE AND DELTA-PRIME VERTEX CONDITIONS . EVOLUTION EQUATIONS AND CONTROL THEORY, 12(6), 1542-1558. 10.3934/eect.2023025

Open Access International Collaboration

cited authors

  • Avdonin, Sergei; Edward, Julian; Leugering, Guenter

sustainable development goals

authors

publication date

  • December 1, 2023

keywords

  • Exact controllability
  • INVERSE PROBLEM
  • Mathematics
  • Mathematics, Applied
  • Physical Sciences
  • QUANTUM TREES
  • Science & Technology
  • delta-prime conditions
  • graphs with cycles
  • shape and velocity control
  • wave equation

Digital Object Identifier (DOI)

publisher

  • AMER INST MATHEMATICAL SCIENCES-AIMS

start page

  • 1542

end page

  • 1558

volume

  • 12

issue

  • 6